Retour page principale. Back to main page.


Volume 67 of University Lecture
Series, AMS S. Ruette. Chaos on the interval. Volume 67 of University Lecture Series, AMS, 2017.
Slightly different version there (last revision April 2018, 225 pages): [arXiv:1504.03001] [pdf] [Abstract + errata/changes w.r.t. published book] [17] S. Ruette. Interval maps of given topological entropy and Sharkovskii's type (10 pages), 2019. [arXiv:1906.03649] [pdf] [Abstract]

[16] S. Ruette. Rotation set for maps of degree 1 on sun graphs (19 pages), 2019 (submitted). [arXiv:1901.01526] [pdf] [Abstract]

[15] S. Ruette. Topological Markov chains of given entropy and period with or without measure of maximal entropy period. Pacific J. Math., 303, No. 1, 317-323, 2019. [arXiv:1806.00214] [pdf (published paper)] [Abstract]

[14] Ll. Alsedà and S. Ruette. On the set of periods of sigma-maps of degree 1. Discrete Contin. Dyn. Syst. Ser. A, 35, No. 10, 4683-4734, 2015. [arXiv:1407.1419] [pdf (published paper)] [Abstract]

[13] D. Auger, J. Liu, D. Lupien Saint-Pierre, S. Ruette and O. Teytaud. Sparse Binary Zero-Sum Games. JMLR: Workshop and Conference Proceedings, 39, 173-188, 2014 (Proceedings of Asian Conference on Machine Learning 2014). [pdf] [Abstract] [Paper on JMLR website (free)]

[12] S. Ruette and Ľ. Snoha. For graph maps, one scrambled pair implies Li-Yorke chaos. Proceedings of the American Mathematical Society, 142, No. 6, 2087-2100, 2014. [arXiv:1205.3882] [pdf (published paper)] [Abstract]

[11] S. Ruette. Rotation set for maps of degree 1 on the graph sigma. Israel Journal of Mathematics, 184, 275-299, 2011. [arXiv:0712.3815] [pdf (published paper)] [Abstract]

[10] Ll. Alsedà and S. Ruette. Periodic orbits of large diameter for circle maps. Proceedings of the American Mathematical Society, 138, No 9, 3211-3217, 2010. [arXiv:1901.01533] [pdf (published paper)] [Abstract] [Paper on AMS website (free)]

[9] Ll. Alsedà and S. Ruette. Rotation sets for graph maps of degree 1. Annales de l'Institut Fourier, 58, No. 4, 1233-1294, 2008. [arXiv:1901.01524] [pdf (published paper)] [Abstract] [Paper on Annales de l'Institut Fourier website (free)]

[8] S. Gelly, S. Ruette, O. Teytaud. Comparison-based algorithms are robust and randomized algorithms are anytime. Evolutionary Computation, 15, No. 4 (special issue Bridging the gap between theory and practice), 411-434, 2007. [pdf (published paper)] [Abstract]

[7] J. Buzzi, S. Ruette. Large topological entropy implies existence of a maximal entropy measure for interval maps. Discrete Contin. Dyn. Syst. Ser. A, 14, No. 4, 673-688, 2006. [arXiv:1901.01073] [pdf (published paper)] [Abstract]

[6] S. Ruette. Dense chaos for continuous interval maps. Nonlinearity, 18, 1691-1698, 2005. [arXiv:1901.01064] [pdf (published article)] [Abstract]

[5] S. Ruette. Transitive, sensitive subsystems for interval maps. Studia Math., 169, No. 1, 81-104, 2005. [arXiv:1901.01067] [pdf (published paper)] [Abstract] [Paper of Studia Math. webpage (free)]

[4] S. Ruette. C n interval maps not Borel conjugate to any $C^{\infty}$ map. Proc. Amer. Math. Soc., 132, No. 4, 1091-1093, 2004. [pdf (published paper)] [Abstract] [Paper on Proc. Amer. Math. Soc. webpage (free)]

[3] S. Ruette. On the Vere-Jones classification and existence of maximal measures for countable topological Markov chains. Pacific J. Math., 209, No. 2, 365-380, 2003. [arXiv:1901.00339] [pdf (published paper)] [Abstract] [Paper on Pacific J. Math. website (free)]

[2] F. Blanchard, B. Host, S. Ruette. Asymptotic pairs in positive-entropy systems. Ergod. Th. & Dynam. Syst., 22, 671-686, 2002. [arXiv:1901.00327] [pdf] [Abstract]

[1] S. Ruette. Mixing Cr maps of the interval without maximal measure. Israel J. Math., 127, 253-277, 2002. [arXiv:1901.00325] [pdf] [Abstract]

For a paper version, please contact me.

Tourner en rond avec une rotation, article électronique sur le site Images des Mathématiques (piste rouge = niveau terminale scientifique), 2011.

Le chaos déterministe, version électronique d'un poster présenté aux Doctoriales (public : doctorants d'autres disciplines), 2002.

Dynamique en dimension 1The defence of my habilitation was on November 25, 2011, at Université Paris-Sud 11, Orsay.

Habilitation thesis: Dynamique en dimension 1 - Transformations de l'intervalle, ensemble de rotation de graphes topologiques (in French). [pdf]

I did my Ph.D. at the Institut de Mathématiques de Luminy. My adivsor was François Blanchard. The defence was on November 26, 2001.

Chaos en dynamique topologique Ph.D. thesis: Chaos en dynamique topologique, en particulier sur l'intervalle, mesures d'entropie maximale (mostly in French). [pdf] [Résumé] [Summary]